# SDR NSVA20070075

- Difficulty date: March 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 41,891 hours, 47,973 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED IN FLIGHT.  DID TEST OF SMOKE DETECTORS IAW SAAB MM 26-13-00-5, OPS CHECK GOOD.  DID FAULT ISOLATION OF AVIONICS SMOKE DETECTOR WITH SMOKE PRESENT AND WITHOUT.  ALARM SOUNDED WHEN PRESENT AND EXTINGUISHED WHEN CLEAR, CHECKED PINS IAW SAAB MM 26-13-00-1, OPS CHECK GOOD.
